MedElevator Войти в исследования
← Поиск публикаций
BMJ case reports · 2014

Superwarfarin poisoning and its management.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Card David John, Francis Sebastian, Deuchande Krutika, Harrington Dominic Jon

Аннотация

Difenacoum is a long-acting superwarfarin-type anticoagulant that exerts its effect through inhibiting vitamin K 2,3-epoxide reductase. Inhibition of this enzyme leads to reduced bioavailability of the metabolically active form of vitamin K resulting in decreased production of vitamin K-dependent proteins including coagulation factors II, VII, IX and X. A 45-year-old woman with psychiatric illness presented with haematuria. Laboratory test results indicated she had been exposed to a vitamin K antagonist which was subsequently identified as difenacoum. She was initially treated with phytomenadione, red cell suspension and octaplex. She was discharged on 30 mg phytomenadione daily but monitoring of vitamin K markers indicated that compliance was poor, and 152 days post-admission she presented with haemoptysis. Difenacoum and other superwarfarin rodenticides are freely available for purchase by the public. Cases such as this continue to raise issues about their availability and regulation.

Предметные рубрики MeSH